Oct 24, 2012
Dear Doctor, For the past few years, my blood test always shows my RBC count to be high (5.8); my hemoglobin is low (10.1); MCV is low (64); MCH is low (17.4); MCHC is los (27.3) and my RDW is high (20.8). I belive is due to some type of anemia. what do you think I could do to improve all mention herein.
| Response from Dr. Henry
You dont mention what is your HIV status and which HIV drugs you are taking. Your lab tests suggest you may have iron deficiency so evaluation my your HIV doctor for iron/vitamin deficiency as a possible cause. Some HIV drugs can contribute to anemia (such as zidovudine or AZT)but your lab picture is not typical for that. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Sign Of HIV Infection
- Groin Pain After Drinking After Someone Worried I Have HIV
- Hair Loss After Touching Vagina Worried I Have HIV
- Itchy Testicles After Touching Skin Sign Of HIV AIDS
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.